I just want to be sure there would be no dangerous interactions between the 2 meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It was the best thing I've ever had to thin out and loosen up mucus when I've had sinusitis / bronchitis. People are now dying of ...
1 answer • 29 Nov 2010
I am taking this antibiotic because I am suffering from bronchitis. I am on my third day out of seven where I will be doing this treatment.
1 answer • 29 Sep 2011
During the time I took the drug, I did not experience any effects However, about 6 weeks later, all of a sudden my right lower leg felt numb; a pins ...
4 answers • 19 Jan 2012
After taking levaquin for bronchitis, developed severe joint pain in both knees. Can hardly bend them or walk. Off meds for 4 days. When will these ...
1 answer • 29 May 2014
Yesterday I started taking Levaquin and Last night I had a migraine, I woke up this morning and took some ibuprofen and my headache is still there ...
0 answers • 10 Apr 2016